# SDR SWAA2016042951413

- Difficulty date: April 18, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 6569646
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANGLE CRACKED OTBD SIDE ON INBD FLAP OUTBOARD TRACK FAIRING 3 AT LEVEL OF WBL 198.6.  R & R ANGLE IAW SRM & DWG.
